Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok guys I am new to this blog, but i need your help. i started taking Sotret a month ago. And all these side effects are crazy. the only ones i have really noticed is dry lips (ugh annoying) and my arms have all these red patches of very dry skin. What can I do. And what is the best stuff for my lips. I feel myself getting irritated more and more and all I want to do everyday is curl up on my couch and not talk to anyone, I have noticed myself not answering calls, letting them go to voice mail, my attention spand has shortened and I just have a I dont really care attitude, What do I do?

Share this post


Link to post
Share on other sites
Ok guys I am new to this blog, but i need your help. i started taking Sotret a month ago. And all these side effects are crazy. the only ones i have really noticed is dry lips (ugh annoying) and my arms have all these red patches of very dry skin. What can I do. And what is the best stuff for my lips. I feel myself getting irritated more and more and all I want to do everyday is curl up on my couch and not talk to anyone, I have noticed myself not answering calls, letting them go to voice mail, my attention spand has shortened and I just have a I dont really care attitude, What do I do?

I find that aquaphor works really well but it lasts 4 like only 10 mins so u constantly have to apply it but its not that big of a problem. for the dry skin i use cerave moisterizerr everyday when i need to. it is AMAZING! it hydrates the skin and makes it sooo soft. my skin is fairly soft right now for being on accutane as well. dont worry about the side effects. the outcome in the end will outweigh the little problems u are having now. hang in there :)

Share this post


Link to post
Share on other sites
Ok guys I am new to this blog, but i need your help. i started taking Sotret a month ago. And all these side effects are crazy. the only ones i have really noticed is dry lips (ugh annoying) and my arms have all these red patches of very dry skin. What can I do. And what is the best stuff for my lips. I feel myself getting irritated more and more and all I want to do everyday is curl up on my couch and not talk to anyone, I have noticed myself not answering calls, letting them go to voice mail, my attention spand has shortened and I just have a I dont really care attitude, What do I do?

I find that aquaphor works really well but it lasts 4 like only 10 mins so u constantly have to apply it but its not that big of a problem. for the dry skin i use cerave moisterizerr everyday when i need to. it is AMAZING! it hydrates the skin and makes it sooo soft. my skin is fairly soft right now for being on accutane as well. dont worry about the side effects. the outcome in the end will outweigh the little problems u are having now. hang in there :)

You are awesome thank you so much where can i get this cerave moisterizer? I bought this hydrating stuff from AVON its amazing for my face but my arms just now started showing red blotchy dry patches. Are you having any mood changes ?

Share this post


Link to post
Share on other sites
Ok guys I am new to this blog, but i need your help. i started taking Sotret a month ago. And all these side effects are crazy. the only ones i have really noticed is dry lips (ugh annoying) and my arms have all these red patches of very dry skin. What can I do. And what is the best stuff for my lips. I feel myself getting irritated more and more and all I want to do everyday is curl up on my couch and not talk to anyone, I have noticed myself not answering calls, letting them go to voice mail, my attention spand has shortened and I just have a I dont really care attitude, What do I do?

I find that aquaphor works really well but it lasts 4 like only 10 mins so u constantly have to apply it but its not that big of a problem. for the dry skin i use cerave moisterizerr everyday when i need to. it is AMAZING! it hydrates the skin and makes it sooo soft. my skin is fairly soft right now for being on accutane as well. dont worry about the side effects. the outcome in the end will outweigh the little problems u are having now. hang in there :)

You are awesome thank you so much where can i get this cerave moisterizer? I bought this hydrating stuff from AVON its amazing for my face but my arms just now started showing red blotchy dry patches. Are you having any mood changes ?

Share this post


Link to post
Share on other sites
Ok guys I am new to this blog, but i need your help. i started taking Sotret a month ago. And all these side effects are crazy. the only ones i have really noticed is dry lips (ugh annoying) and my arms have all these red patches of very dry skin. What can I do. And what is the best stuff for my lips. I feel myself getting irritated more and more and all I want to do everyday is curl up on my couch and not talk to anyone, I have noticed myself not answering calls, letting them go to voice mail, my attention spand has shortened and I just have a I dont really care attitude, What do I do?

I find that aquaphor works really well but it lasts 4 like only 10 mins so u constantly have to apply it but its not that big of a problem. for the dry skin i use cerave moisterizerr everyday when i need to. it is AMAZING! it hydrates the skin and makes it sooo soft. my skin is fairly soft right now for being on accutane as well. dont worry about the side effects. the outcome in the end will outweigh the little problems u are having now. hang in there :)

You are awesome thank you so much where can i get this cerave moisterizer? I bought this hydrating stuff from AVON its amazing for my face but my arms just now started showing red blotchy dry patches. Are you having any mood changes ?

Ya np =) You can buy cerave moisterizer at rite aid or walgreens. ive never tried avon but i should give it a shot. id still try the cerave mositerizer for the arms 2 cuz it lightens up those marks and doesnt irritate at all. its meant for sensitive skin. u can look it up online

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×